Biblioteca de la Universidad Complutense de Madrid

Algebras of Real Analytic-Functions ; Homomorphisms and Bounding-Sets


Biström, P. y Jaramillo Aguado, Jesús Ángel y Lindström, M. (1995) Algebras of Real Analytic-Functions ; Homomorphisms and Bounding-Sets. Studia Mathematica, 115 (1). pp. 23-37. ISSN 0039-3223

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 2020.


URL Oficial:


This article deals with bounding sets in real Banach spaces E with respect to the functions in A(E), the algebra of real analytic functions on E, as well as to various subalgebras of A(E). These bounding sets are shown to be relatively weakly compact and the question whether they are always relatively compact in the norm topology is reduced to the study of the action on the set of unit vectors in l(infinity) of the corresponding functions in A(l(infinity)). These results are achieved by studying the homomorphisms on the function algebras in question, an idea that is also reversed in order to obtain new results for the set of homomorphisms on these algebras.

Tipo de documento:Artículo
Palabras clave:Bounding sets in real Banach spaces; relatively weakly compact; homomorphisms; function algebras
Materias:Ciencias > Matemáticas > Análisis funcional y teoría de operadores
Código ID:16762
Depositado:19 Oct 2012 08:30
Última Modificación:07 Feb 2014 09:35

Sólo personal del repositorio: página de control del artículo